MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0865CPKPLT
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f250100769 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "pres0865cpkplt - in a gonadal case with dr (b)(6) on (b)(6) 2025 we used several prestige coils.The final coil that we used deployed early in the 2.4 progreat microcatheter.It sounds like dr (b)(6) and the ir tech felt some resistance during the deployment.70% of the coil deployed correctly in the vessel but the last 30% deployed early and didn't coil properly, the end result being a tail floating in the renal vein above the rest of the coils in the gonadal vein.Dr (b)(6) tried to push the tail of the coil with a wire and with a balloon but was unable to sufficiently move the coil.She felt that the coil was secure enough and wouldn't travel because the initial 70% of that coil correctly deployed and was secure." incident report form submitted for this complaint indicates that no patient injury was sustained.Update 11apr2025- additional information received from the issuer: "1.Any updates on the patient? - i reached out to dr (b)(6) today and she said the patient was fine when they went home tuesday and she hasn't heard any news from the patient since then.".

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key21998762
Report Number3014162263-2025-00022
Device Sequence Number15657128
Product Code KRD
UDI-Device Identifier00810068567632
UDI-Public(01)00810068567632(11)250122(17)300122(10)F250100769
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0865CPKPLT
Device Lot NumberF250100769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown